Thread: Got the jitters...
05-27-2004, 01:14 PM #1
Got the jitters...
So I've started 8mg Albuterol tablets yesterday... then 16mg today... Man I have the jitters!!! could hardly focus on taking today to my co-workers... Well, I did work late until 2:00am on a system maintenance. HOwever, is this jitter normal for you guys either taking Clen or Albuterol? (no, i'm not doing the inhalers, it's the tablet form) Thanks!
05-27-2004, 02:06 PM #2
YEAH...Clen will give you the jitters alot. Give you headaches. Make you sweat...all that good stuff!
Let me know how the Clen works. I am starting mine in a few weeks. Still trying to find some ephedrine though.
What are you guys using during your clen cycles???
05-27-2004, 02:34 PM #3
Actually I'm not using Clen ... instead my doc prescribed me high doses of Albuterol... I've done some research and 16mg of Albuterol is equivalent of 160mcg of Clen... However, Albuterol won't elevate the body temperature as much...
I've taken Clen many years back, it definitely gave me the symptoms, and i guess i did loose some weight... however, you still have to keep a pretty clean diet...
PS. First time i got checked out by a bunch of people in ages... :P
05-27-2004, 04:01 PM #4Originally Posted by BiggerBri2002
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)